# SDR SWAA2021092421599

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737*
- Aircraft serial: 30649
- Aircraft time: 60,899 hours, 37,147 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12DEF EMERGENCY EXIT DOOR SIDEWALL LIGHT INOP / [01] RELAMPED IAW AMM 33-21-00
